TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Page Content

to Navigation

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications

The Boundary of the Orbit of the 3 by 3 Determinant Polynomial
Citation key HL-The-Boundary-Of-The-Orbit-Of-The-3-By-3-Determinant-Polynomial
Author Jesko Hüttenhain and Pierre Lairez
Pages 931-935
Year 2016
DOI 10.1016/j.crma.2016.07.002
Journal Comptes rendus Mathematique
Volume 354
Number 9
Month 09
Abstract We consider the 3 by 3 determinant polynomial and we describe the limit points of the set of all polynomials obtained from the determinant polynomial by linear change of variables. This answers a question of J. M. Landsberg.
Link to publication Link to original publication Download Bibtex entry

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe